# SDR 96FDEA00684

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 294-351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR0498, FOUND O/B RT DOGHOUSE WEB TO BE CRACKED BS 294 TO 351 RBL 25 AND 26 WL 169.  REMOVED AND REPLACED O/B DOGHOUSE WEB ALL WORK IAW BAC DRW NR 65-18915 AT BS 294 TO 351 RBL 25 TO 36 WL 169.
